# SDR DALA20181126807

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 SKATE ANGLE BTW FS STA: 1661-1681 AND LBL 54 AT PAX CABIN FLOOR STRUCTURE W4 AREA. CORRECTIVE ACTION: IN REFERENCE NRC 542 SUMMARY: CORROSION LEVEL II SUPPORT (SKATE ANGLE) WAS REPLACED PER B757-200 SRM. (0836046)
